# SDR SWAA062857

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 64,226 hours, 48,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS15570303
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT L2 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
